MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-Dx? Insertable Cardiac Monitor

BOSTON SCIENTIFIC CORPORATION LUX-Dx? Insertable Cardiac Monitor
Model Number M301
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.G4: pma/510(k) # field on 3500a form contains an additional code - k210608; reported here as it exceeded character limit for designated field.
 
Event or Problem Description
It was reported that monitoring was disabled due to a suspected insertable cardiac monitor (icm) device malfunction, and the patient was not monitored because of an unresolved issue with the icm, indicating that device replacement was initially considered necessary.Technical services (ts) review found that the latitude system briefly reported a bootloader operating state; however, subsequent icm device data showed normal operation with no device faults.Based on the available information, it was determined that the icm likely functioned correctly and that the issue was more likely related to a temporary communication problem between the icm and latitude monitoring system.No adverse patient effects were reported.This icm remains in service.

Brand Name
LUX-Dx? Insertable Cardiac Monitor
Common Device Name
Insertable Cardiac Monitor
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25774548
Report Number2124215-2026-37036
Device Sequence Number21240786
Product Code MXD
UDI-Device Identifier00802526607103
UDI-Public(01)00802526607103(17)240719
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K193473
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/19/2024
Device Model NumberM301
Device Catalogue NumberM301
Device Lot Number175521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date08/14/2026
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexUnknown